# SDR SWAA2022031584010

- Difficulty date: August 14, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 70,150 hours, 41,334 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194FR
- Condition: Delaminated
- Location: Fu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194FR HAS POSSIBLE DELAMINATION ON OUTER SKIN (MARKED) / PANEL 194FR WITH DELAMINATION ON OUTER SKIN WAS REPAIRED IAW SRM'S 51-70-05-2R-2 AND 51-70-05-2R-11. 59702U 08/29/19
